Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Antosik's Lemma and the Antosik-Mikusinski Basic Matrix Theorem


Authors: Qu Wenbo and Wu Junde
Journal: Proc. Amer. Math. Soc. 130 (2002), 3283-3285
MSC (2000): Primary 40C05
DOI: https://doi.org/10.1090/S0002-9939-02-06475-4
Published electronically: May 29, 2002
MathSciNet review: 1913007
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: That Antosik's Lemma is not a special case of the Antosik-Mikusinski Basic Matrix Theorem will be shown and, an equivalent form of the Antosik-Mikusinski Basic Matrix Theorem will also be presented in this paper.


References [Enhancements On Off] (What's this?)

  • 1. P. Antosik, C. Swartz, Matrix Methods in Analysis, Lecture Notes in Mathematics, 1113, Springer-Verlag, Berlin, 1985. MR 87b:46079
  • 2. P. Antosik, A lemma on matrices and its applications, Contemp. Math. 52(1986), 89-95. MR 87f:46022
  • 3. Wu Junde, Li Ronglu, An Orlicz-Pettis theorem with applications to $\mathcal{A}$-spaces, Studia Sci. Math. Hungary. 35(1999), 353-358. MR 2001g:46004
  • 4. Wu Junde, Li Ronglu, Unconditional convergent series on locally convex spaces, Taiwanese J. Math. (4)2000, 253-259. MR 2001b:46009
  • 5. Wu Junde, Li Ronglu, Hypocontinuity and uniform boundedness for bilinear maps, Studia Sci. Math. Hungary. (35)1999, 133-138. MR 2000a:46003
  • 6. C. Swartz, Infinite Matrices and the Gliding Hump, World Sci. Publ., Singapore, 1996. MR 98b:46002
  • 7. Li Ronglu, Cho Minhyung, A uniform convergent principle, J. Harbin Institute of Technology 24(1992), 107-108. MR 94a:46016
  • 8. H. Weber, A diagonal theorem. Answer to a question of Antosik, Bull. Polish Acad. Sci. Math., 41(1993), 95-102. MR 98c:22001

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 40C05

Retrieve articles in all journals with MSC (2000): 40C05


Additional Information

Qu Wenbo
Affiliation: Department of Mathematics, Harbin Institute of Technology, Harbin 150006, People’s Republic of China

Wu Junde
Affiliation: Department of Mathematics, Zhejiang University, Hangzhou 310027, People’s Republic of China
Email: WJD@math.zju.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-02-06475-4
Keywords: Antosik lemma, basic matrix theorem, uniform convergence principle
Received by editor(s): June 20, 2000
Received by editor(s) in revised form: June 11, 2001
Published electronically: May 29, 2002
Additional Notes: This work was supported by the NSF of China
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society